# SDR DL72S953803

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED, WING TRAILING EDGE BELOW NR 8 SPOILER ATTACH BRACKET FOR ACTUATOR.  STOP DRILLED CRACK, INSTALLED REPAIR PER M/M 57-20-22 PG 809.
